# SDR 9JLA2021080425522

- Difficulty date: July 8, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N445N
- Make and model: Lear 45LEAR
- Aircraft serial: 45202
- Aircraft time: 5,776 hours, 4,505 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Comms Unit
- Part number: 7510733666
- Part serial: 0908C610
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN "ADS-B FAIL" MESSAGE ON BOTH RTU UNITS AND "TCAS FAIL" MESSAGES ON MFD. WHEN USING BOTH RTS'S ON TRANSPONDER 1, RTU 2 SCREEN REVERTS TO DASHES "------". THE MAINTENANCE TEAM REMOVED THE NO1 COMMUNICATIONS UNIT AND INSTALLED REPAIRED COMMUNICATIONS UNIT. OPERATIONAL CHECKS WERE SATISFACTORY. THE MAINTENANCE TEAM ALSO REPLACED THE NO1 INTEGRATED NAVIGATION UNIT WITH A REPAIRED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY.
